# SDR SIMA20180416003

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 33,391 hours, 28,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 6, 7, 8 EMERGENCY LIGHTS INOPERATIVE.  TROUBLE SHOT IAW FIM 33-50-00-810-804-A.  REMOVED AND REPLACED NR 6 INVERTER IAW AMM 33-50-11-000-801-A, AND 33-50-11-400-801-A, OPS CHECKED GOOD.
